Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Finished FOLFOX treatment for stage 3 colon cancer. Discomfort in armpit running towards breast. Should I be concerned?

I finished FOLFOX treatment 2 years ago for Stage 3 colon cancer which had involved 7 lymph nodes. This past week I had soreness under my left arm , up towards the top. I no longer need to shave. The spot was about the size of a half dollar. It went away after 2 days, all was good for a couple of days and now this morning I woke up with increased discomfort lower down in the armpit and running a bit towards my breast. I have had no signs of illness at all. Should Ibe concerned?
Asked On : Wed, 2 May 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
I am glad that you are seeking medical advise for your problem.
By your description, the swelling under your armpit does not appear to be serious but it is always better to get it checked out by a doctor (preferably your oncologist, surgeon). You should also visit your surgeon for regular follow ups.

Hope it turns out to be nothing serious.
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor